Vol. 75, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A characterization of non-negative matrix operators on lp to lq with > p q > 1

M. Koskela

Vol. 75 (1978), No. 1, 165–169
Abstract

Ladyženskiĭ’s characterization of nonnegative matrix operators on lp to lq (> p = q > 1) is extended to the case > p q > 1. A solution is also given to a conjecture of Vere-Jones concerning nonnegative matrix operators on lp.

Mathematical Subject Classification 2000
Primary: 40C05
Milestones
Received: 20 January 1977
Revised: 27 May 1977
Published: 1 March 1978
Authors
M. Koskela